# SDR 2WAA2017051504

- Difficulty date: May 14, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N808WA
- Make and model: Doug MD 83
- Aircraft serial: 53044
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK,  FOUND EMERGENCY LIGHT SYSTEM INOPERATIVE. PERFORMED T/S OF EMERGENCY LIGHT SYSTEM PER MD80AWDM 33-51-11, FOUND SWITCH 51-387 HAVE BEEN LEFT ON THE ON POSITION CAUSING THE SYSTEM BATTERY PACKS TO DISCHARGE.  RECHARGED BATTERIES AND PERFORMED FUNCTIONAL TEST IAW AMM 33-50-00, OPS TEST NORMAL. NO FAULTS NOTED.
